# SDR SIMA200807901

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- Aircraft time: 17,947 hours, 15,936 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1354
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4557, CREW REPORTED THAT AFTER TAKEOFF LANDING GEAR AIR/GND FAIL CAUTION MESSAGE ILLUMINATED.  RETURNED FOR NORMAL LANDING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LGEU IAW EMB 135 32-32-01.  PERFORMED OPERATIONAL CHECK NO DEFECTS OR MESSAGES NOTED.  PERFORMED FCF, NO DEFECTS OR MESSAGES NOTED.  AIRCRAFT RETURNED TO SERVICE.
